MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Assurity SR RF; Pulse Generator, Permanent, Implantable

Abbott Medical (CRM-Sylmar) Assurity SR RF; Pulse Generator, Permanent, Implantable
Model Number PM1240
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/14/2026
Type of Reportable Event Malfunction

Brand Name
Assurity SR RF
Common Device Name
Pulse Generator, Permanent, Implantable
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50594573
Report Number2017865-2026-18655
Device Sequence Number10067526
Product Code NVZ
UDI-Device Identifier05414734507066
UDI-Public(01)05414734507066(10)A000038080(17)180930
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2018
Device Model NumberPM1240
Device Lot NumberA000038080
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/09/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1530-2021
Patient Sequence Number1
Patient SexUnknown